Degree-based topological indices and polynomials of cellulose

Khalaf A. J. M., Shanmukha M., Usha A., Shilpa K., Cancan M.

Journal of Prime Research in Mathematics, vol.17, no.1, pp.70-83, 2021 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2021
  • Journal Name: Journal of Prime Research in Mathematics
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.70-83
  • Keywords: Cellulose, Cheminformatics, Polynomials, Topological index
  • Van Yüzüncü Yıl University Affiliated: Yes


© 2021. All Rights Reserved.This work attempts to compute cellulose's chemical structure using topological indices based on the degree and its neighbourhood. The study of graphs using chemistry attracts a lot of researchers globally because of its enormous applications. One such application is discussed in this work, where the structure of cellulose is considered for which the computation of topological indices and analysis of the same are carried out. A polymer is a repeated chain of the same molecule stuck together. Glucose is a natural polymer also called, Polysaccharide. The diet of the humans include fibre which contains cellulose but direct consumption of the same may not be digestible by them.